# SDR MT9A00000004

- Difficulty date: April 4, 2008
- Submitted: July 7, 2008
- Operation: Air carrier
- Aircraft: N9331B
- Make and model: Cessna 208B
- Aircraft serial: 208B0055
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 26220911
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BOLT WAS FROZEN TO THE BUSHING SLEEVE. THIS PREVENTED THE BOLT FROM ROTATING INSIDE THE BUSHINGS AND ELONGATED THE BOLT HOLE THROUGH THE MOUNTING BRACKET. (K)
